MathSciNet Relay Station
MathSciNet bibliographic data
MR1976462 35R35 (35J85 49J40 92C15)
Bazaliy, Borys V.; Friedman, Avner A free boundary problem for an elliptic-parabolic system: application to a model of tumor growth. Comm. Partial Differential Equations 28 (2003), no. 3-4, 517–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement